# SDR CA080728007

- Difficulty date: July 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 29,182 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Bent
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH PILOT EXTENDED GEAR AND HAD GREEN INDICATION FOR NOSE AND LT MAIN GEAR ONLY, INTRANSIT LIGHT WAS ON FOR RT GEAR. PILOT RECYCLED GEAR AND ALL 3 GREEN INDICATIONS WERE NOW PRESENT. ACFT LANDED WITHOUT FURTHER PROBLEMS. MAINT WAS CALLED AS THE RT GEAR DOORS WERE BENT JUST AFT OF THE FRONT HINGE. IT APPEARED THAT THE DOOR WAS HUNG UP ON THE FRONT EDGE OF THE GEAR DOOR AND WAS BENT WHEN THE GEAR WAS SELECTED DOWN.
